MAUDE Adverse Event Report: ULRICH GMBH & CO. KG OBELISC; OBELISC CENTER PIECE 20MM, HEIGHT 76-132MM

ULRICH GMBH & CO. KG OBELISC; OBELISC CENTER PIECE 20MM, HEIGHT 76-132MM
Model Number CS 2920-76
Medical Device Problem Codes Collapse (1099); Structural Problem (2506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Based on patient x-ray, surgeon believes the obelisc cage collapsed approximately 4mm.It is hard to determine from the angle of the x-ray at 9 months versus the post-op x-ray whether the cage has collapsed or how this could have happened.According to the surgeon, the patient is doing very well and experiencing no pain or discomfort.No serious injury occured.It is inconclusive whether the cage has collapsed.

Brand Name
OBELISC
Common Device Name
OBELISC CENTER PIECE 20MM, HEIGHT 76-132MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6504699
Report Number9612420-2017-00013
Device Sequence Number13397
Product Code MQP
UDI-Device Identifier04052536005628
UDI-Public4052536005628
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 2920-76
Device Catalogue NumberCS 2920-76
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;